Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/17114
Title: A bilinear immersed finite volume element method for the diffusion equation with discontinuous coefficient
Authors: He, X
Lin, T
Lin, Y 
Keywords: Diffusion equation
Discontinuous coefficient
Finite volume element
Immersed interface
Interface problems
Issue Date: 2009
Source: Communications in Computational Physics, 2009, v. 6, no. 1, p. 185-202 How to cite?
Journal: Communications in Computational Physics 
Abstract: This paper is to present a finite volume element (FVE) method based on the bilinear immersed finite element (IFE) for solving the boundary value problems of the diffusion equation with a discontinuous coefficient (interface problem). This method possesses the usual FVE method's local conservation property and can use a structured mesh or even the Cartesian mesh to solve a boundary value problem whose coefficient has discontinuity along piecewise smooth nontrivial curves. Numerical examples are provided to demonstrate features of this method. In particular, this method can produce a numerical solution to an interface problem with the usual O(h2) (in L2 norm) and O(h) (in H1 norm) convergence rates.
URI: http://hdl.handle.net/10397/17114
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

18
Citations as of Sep 16, 2017

WEB OF SCIENCETM
Citations

18
Last Week
0
Last month
0
Citations as of Sep 23, 2017

Page view(s)

46
Last Week
0
Last month
Checked on Sep 17, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.